Absolute continuity of vector measures
Colloquium Mathematicum, Tome 27 (1973) no. 2, pp. 319-321
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_27_2_319_321,
author = {K. Musia{\l}},
title = {Absolute continuity of vector measures},
journal = {Colloquium Mathematicum},
pages = {319--321},
year = {1973},
volume = {27},
number = {2},
doi = {10.4064/cm-27-2-319-321},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-27-2-319-321/}
}
K. Musiał. Absolute continuity of vector measures. Colloquium Mathematicum, Tome 27 (1973) no. 2, pp. 319-321. doi: 10.4064/cm-27-2-319-321
Cité par Sources :